# SDR ASAA2019120321493

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,982 hours, 13,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVERWING EXIT LIGHT INOP. GROUNDED - YES. RELAMPED R/H FWD OVERWING EXIT SIGN LAMP, OPS CHECK GOOD REF B737-800 AMM 33-51-01.
